# SDR SWAA2024022346610

- Difficulty date: January 30, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB AT RT WING 2024-68291<[01] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18185761 DUE DATE: 24-JAN-25.;[02] TOOL USED SCALE P/N:CR5200 S/N: 8343110878 DUE DATE: 21-FEB-24.;[03] TOOL USED: SÏ¿½CALE P/N: CR5200; S/N: 8342514597; DUE DATE: 21-FEB-24.;[04] CORRECTIVE ACTION 3 ENTERED IN ERROR CORRECT STEP IS SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 21-FEB-24.;[05] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 07 NOV 24;[06] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18175469 DUE DATE: 24-JAN-25;[07] REPAIRED ACCESS PANEL 642BB AT RT WING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED.
